# SDR CALA2018060531314

- Difficulty date: May 18, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 61,430 hours, 24,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5323072000000
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FISH PLATE BETWEEN STRINGERS 41R AND 42R,  IN THE FWD CARGO BAY BILGE AREA, FRAME 30.  REMOVED AND REPLACED THE FISHPLATE.ROTO PROBED , NO CRACKS, INSTALLED A NEW FISH PLATE IAW SRM 51-72-11-911-0 01.
